# SDR AU981032

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-33F
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 371900
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE DRIVEN FUEL PUMP DRIVE SPLINE SHEARED.
